Infinite Order of Growth of Solutions of Second Order Linear Differential Equations

Authors

  • Naveen Mehra
  • V. P. Pande

DOI:

https://doi.org/10.18311/jims/2022/26751

Keywords:

Entire Function, Order of Growth, Complex Differential Equation, Fabry Gap and Fejer Gap.

Abstract

We consider the di?erential equation f'' +A(z)f' +B(z)f = 0, where A(z) and B(z) are entire complex functions. We improve various restrictions on coe?cients A(z) and B(z) and prove that all non-trivial solutions are of in?nite order.

Downloads

Download data is not yet available.

References

S. Bank, I. Laine and J. Langley, On the frequency of zeros of solutions of second order linear differential equation, Results Math., 10 (1986), 8–24.

W. Fuchs, Proof of a conjecture of G. Polya concerning gap series, Illinois J. Math., 7 (1963), 661–667.

G. G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, J. Lond. Math. Soc., 37, 17:1 (1988), 88–104.

G. G. Gundersen, Finite order solutions of second order linear differential equations, Trans. Amer. Math. Soc., 305 (1988), 415–429.

S. Hellerstein, J. Miles and J. Rossi, On the growth of solutions of f00 + gf0 + hf = 0, Trans. Amer. Math. Soc., 324 (1991), 693–706.

E. Hille, Lectures On Ordinary Differential Equations, Addison-Wesley Publishing Company, Reading, Massachusetts-Menlo Park, California-London-Don Mills, Ontario, 1969.

K. Ishizaki and K. Tohge, On the complex oscillation of some linear differential equations, J. Math. Anal. Appl., 206 (1997), 503–517.

S. Kumar and M. Saini, Order and Hyper-Order of Solutions of Second Order Linear Differential Equations, Bull. Malays. Math. Sci. Soc., (2020), https://doi.org/10.1007/s40840020-00993-w.

K. H. Kwon, Nonexistence of finite order solutions of certain second order linear differential equations, Kodai Math. J., 19 (1996), 378–387.

K. H. Kwon, On the growth of entire functions satisfying second order linear differential equations, Bull. Korean Math. Soc., 33(3) (1996), 487–496.

K. Kwon and J. Kim, Maximum modulus, characteristic, deficiency and growth of solutions of second order linear differential equations, Kodai Math. J., 24 (2001) 344–351.

J. R. Long, Growth of solutions of second order complex linear differential equations with entire coefficients, Filomat., 32 (2018), 275–284.

B. Wu, J. R. Long, J. Heittokangas and K. E. Qiu, On second order complex linear differential equations with special functions or extremal functions as coefficients, Electron. J. Differential Equations, 143 (2015) 1–15.

X.B. Wu and P.C. Wu, On the growth of solutions of f00 + Af0 + Bf = 0, where A is a solution of a second order linear differential equation, Acta Math. Sci., 33 (3) (2013), 46–52.

J. H. Zheng, On multiply-connected Fatou components in iteration of meromorphic functions, J. Math. Anal. Appl., 313 (2006), 24–37.

Published

2022-08-23

How to Cite

Mehra, N., & Pande, V. P. (2022). Infinite Order of Growth of Solutions of Second Order Linear Differential Equations. The Journal of the Indian Mathematical Society, 89(3-4), 341–352. https://doi.org/10.18311/jims/2022/26751